Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular bleeding after cervix test. Is it normal?

I had a cervix test a on the 14th of feb, so 2 weeks ago, my period was due, and after the doctor collected some cells from the neck of the cervix (he said it looked healthy) it bled a bit, then it got heavier the next day, I wasn t worried since my period was due any time, but since then the menstruation has stopped, however a light spotting is still present. Is this normal and when can I expect it to be gone?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
This bleeding or spotting is due to small wound caused by taking cervical tissue.
It has nothing to do with your period.
After healing of wound bleeding will stop.
Your period will be due now and you may get in time but might be little more so nothing to worry.
Ok and bye.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor